# SDR SWIA200921667

- Difficulty date: May 20, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 28,955 hours, 42,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6006 - LOWER EXIT LIGHT ROW 6A BROKEN.  REPLACED LIGHT ASSEMBLY.
